# SDR 2010FA0000096

- Difficulty date: January 11, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N732LW
- Make and model: Cessna 210M
- Aircraft serial: 21061606
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 12604568
- Condition: Cracked
- Location: Rudder
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT LT RUDDER TORQUE TUBE CRACKED AT PEDDLE ATTACH POINT BELOW WELD.  NO EVIDENCE OF FATIGUE OR STRESS CRACKS.  NOTED CLEAN FRESH BREAK.
